# SDR 2006UALA01974

- Difficulty date: October 11, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 23,862 hours, 6,603 cycles
- Engine: Pwa PW4052
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG BOGIE BEAM INBD AND OTBD PIVOT BUSHINGS WORN OUT OF LIMITS.    REMOVED BUSHINGS, INSP BORE PER BAC CMM32-11-50, NO DEFECTS  NOTED. INSTALLED NEW BUSHINGS. LINE HONED BUSHINGS & REASSEMBLED. ACCOMP GEAR SWING. OPS CHECKS NORMAL.
